# SDR RAIA00508012

- Difficulty date: August 9, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 10,269 hours, 7,531 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Connector
- Condition: Unsecure
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 5502 - DEN - LEFT ENGINE ITT WENT TO 948C.  MAINTENANCE RESEATED CONNECTOR AT NR 1 TRIM PLUG PERFORMED ENGINE GRN PENALTY RUN ALL INDICATIONS OK.
